On the complexity of some Hamiltonian and Eulerian problems in edge-colored complete graphs

Extended abstract
  • A. Benkouar
  • Y. G. Manoussakis
  • V. Th. Paschos
  • R. Saad
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 557)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. BANKFALVI and Z. BANKFALVI, Alternating Hamiltonian Circuit in Two-Coloured Complete Graphs, Theory of Graphs (Proc. Colloq. Tihany 1968), Academic Press, New York, pp. 11–18.Google Scholar
  2. [2]
    A. BENKOUAR, Y. G. MANOUSSAKIS, V. Th. PASCHOS and R. SAAD, On the Complexity of some Hamiltonian Problems in Edge-Colored Complete Graphs, Rapport de Recherche, LRI, Université de Paris-Sud, Centre d'Orsay, 1990.Google Scholar
  3. [3]
    B. BOLLOBAS and P. ERDOS, Alternating Hamiltonian Cycles, Israel Journal of Mathematics, Vol. 23, 1976.Google Scholar
  4. [4]
    A. BONDY and U.S.R. MURTY, Graph Theory with Applications, McMILLAN PRESS LTD, 1976.Google Scholar
  5. [5]
    C. C. CHEN and D. E. DAYKIN, Graphs with Hamiltonian Cycles having Adjacent Lines Different Colors, J. of Combinatorial Theory, (B) 21, pp. 135–139, 1976.Google Scholar
  6. [6]
    J. EDMONDS and R. M. KARP, Theoritical Improvements in Algorithmic Efficiency for Network Flow Problems, J. ACM Vol. 19, No 2, 1972, pp. 248–264.Google Scholar
  7. [7]
    S. EVEN and O. KARIV, An O(n 2.5) Algorithm for Maximum Matching in General Graphs, in Proceedings of the 16th Annual Sumposium on Foundations of Computer Science (Berkeley, 1975), pp 100–112.Google Scholar
  8. [8]
    H. FLEISHNER, Eulerian Graphs and Related Topics, Part 1, Volume 1, Series book of the Annals of Discrete Mathematics, North-Holland, 1990.Google Scholar
  9. [9]
    S. FORTUNE, J. HOPCROFT and J. WYLLIE, The Directed Subgraph Homeomorphism Problem, Theor.Comput.Science 10 1980, pp 111–121.Google Scholar
  10. [10]
    M. GAREY and D. JOHNSON, Computers and Intractability — A Guide to the Theory of NP-Completeness, Freeman, New York, 1979.Google Scholar
  11. [11]
    P. HELL, Y. MANOUSSAKIS and Z. TUZA, On the Complexity of of Some Packing Problems in Edge-Colored Complete Graphs, manuscript.Google Scholar
  12. [12]
    A. KOTZIG, Moves Without Forbidden Transitions in a Graph, Mat. Fyz. Ğasopis 18 1968, No 1, pp 76–80.Google Scholar
  13. [13]
    Y. MANOUSSAKIS, A Linear Algorithm for Finding Hamiltonian Cycles in Tournaments, to appear in Discrete Mathematics.Google Scholar
  14. [14]
    Y. MANOUSSAKIS and Z. TUZA, Polynomial Algorithms for Finding Cycles and Paths in Bipartite Tournaments, SIAM Journal on Discrete Mathematics, Vol. 3 No 2, 1990, pp 537–543.Google Scholar
  15. [15]
    N. ROBERTSON and P.D. SEYMOUR, Graph Minors, to appear in J. Combinatorial Theory series B.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1991

Authors and Affiliations

  • A. Benkouar
    • 1
  • Y. G. Manoussakis
    • 2
  • V. Th. Paschos
    • 2
    • 3
  • R. Saad
    • 2
  1. 1.Université de Paris-XIICréteil cedexFrance
  2. 2.LRI, Université de Paris-Sud, Centre d'OrsayOrsayFrance
  3. 3.CERMSEM, Université de Paris I-SorbonneParisFrance

Personalised recommendations